Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
matiastorresz

Red Skin After 6 Weeks With The Regimen

Recommended Posts

Hi... i'm currently in the week six doing the regimen. Week 4 and week 5 my skin was very dry and with a lot of flakiness, now my skin isn't so dry and flaky anymore but, sometimes it is red and sometimes it is normal, i don't know why, yesterday my skin was OK and now it is red again, especially my chin and cheeks, it can be because of the sun? I dont usually wear sunblock because i usually don't have so much exposure in the sun, and i was wondering if it is because the way i sleep, because when i started the regimen i used to sleep on the edge of my pillow to not get so much irritation but until the week 5 i stopped doing it and i woke up every morning with a lot of dead skin on my face so i was wondering if it can be the cause of the redness too. Somebody have the same issue? Please answer!

P.S: I'm using 2 pumps of BP as the regimen follow says.

Link to comment
Share on other sites

It could very well be from the sun. You need to wear sunscreen whenever you are going to be outside as the BP can make your skin even more sensitive to the sun. I wouldn't think that how you sleep would make your face red all day, but that's just my opinion.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×